# SDR SWAA2022022823029

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 847 TO 867; RH SPLASH SHIELD HAS CORROSION ON UPPER AND LOWER SURFACE / REMOVED & REPLACED AFT CARGO STA 847-867 R/H SPLASH SHIELD IAW B737-700 SRM 51-40-02-0G-01 DWG 146A0081 REV: A ATAG- WN7390
